# SDR DALA1105059855

- Difficulty date: January 21, 2011
- Submitted: January 25, 2011
- Operation: Air carrier
- Aircraft: N764NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47717
- Aircraft time: 77,185 hours, 77,042 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Misrepaired
- Location: Bs 1245 L3r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCY COMPARTMENT CANTED FRAME, STA 1245, L3R, FRAME TO LONGERON ATTACH FASTENERS HAVE MISDRILLED HOLES.  REMOVED DAMAGE APPROX 15.5".  HFEC INSP IAW NDT SPM 06-10-01.  VERIFIED DAMAGE REMOVED.  LOCATED, FABRICATED AND DRILLED NEW SECTION OF LONGERON AND 2EA SPLICES.  TREATED AND INSTALLED IAW SRM 53-01, FIG 18, 51-10-4, 51-30-5, 51-10-3.  INSPECTION COMPLETED..
